# SDR FJT2012F00000

- Difficulty date: June 20, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N365EA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600107
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Part number: 6524090810
- Part serial: 109CRT
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF ACFT, FOUND BOTH AILERONS HAD PAINT CHIPPING AWAY.  DURING ATTEMPTED PAINT REPAIR, DISCOVERED BOTH AILERON UPPER COMPOSITE SKIN PANELS HAD CRACKS.  DO DELAMINATION WAS DETECTED DURING COIN TEST.  CONTACTED MFG TECH SUPPORT FOR DISPOSITION.  AILERONS WERE REPLACED AND CRACKED AILERONS SENT TO MFG FOR EVALUATION.
